Ukrainian Mathematical Journal

, Volume 26, Issue 6, pp 686–689 | Cite as

On Tauberian theorems for one class of regular matrices

  • A. I. Sokolenko
Brief Communications


Tauberian Theorem Regular Matrice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. Hardy, Divergent Series, Clarendon Press, Oxford (1949).Google Scholar
  2. 2.
    R. G. Cooke, Infinite Matrices and Sequence Spaces, Dover, New York (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • A. I. Sokolenko
    • 1
  1. 1.Kiev Pedagogical InstituteUSSR

Personalised recommendations